×

zbMATH — the first resource for mathematics

Minmax and duality in nonlinear programming. (English) Zbl 0131.18601

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Stoer, J, Duality in nonlinear programming and the minimax theorem, Numer. math., 5, 371-379, (1963) · Zbl 0152.38104
[2] Goldman, A.J; Tucker, A.W, Theory of linear programming, (), 53-97 · Zbl 0072.37601
[3] Karlin, S, ()
[4] Wolfe, P, A duality theorem for nonlinear programming, Quart. appl. math., 19, 239-244, (1961) · Zbl 0109.38406
[5] Hanson, M.A, A duality theorem in nonlinear programming with nonlinear constraints, Austral. J. statist., 3, 64-72, (1961) · Zbl 0102.15601
[6] Huard, P, Dual programs, IBM J. res. develop., 6, 137-139, (1962) · Zbl 0116.12403
[7] Mangasarian, O.L, Duality in nonlinear programming, Quart. appl. math., 20, 300-302, (1962) · Zbl 0113.35703
[8] Dorn, W.S, Duality in quadratic programming, Quart. appl. math., 18, 155-162, (1960) · Zbl 0101.37003
[9] Dorn, W.S, A duality theorem for convex programs, IBM J. res. develop., 4, 407-413, (1960) · Zbl 0095.14503
[10] Kuhn, H.W; Tucker, A.W, Nonlinear programming, (), 481-492 · Zbl 0044.05903
[11] Bernstein, B; Toupin, R.A, Some properties of the Hessian matrix of a strictly convex function, J. reine angew. math., 210, 65-72, (1962) · Zbl 0107.27701
[12] Cottle, R.W, Symmetric dual quadratic programs, Quart. appl. math., 21, 237-243, (1963) · Zbl 0127.36802
[13] Dantzig, G.B; Eisfnberg, E; Cottle, R.W, Symmetric nonlinear dual programs, University of California, operations research center report 30, (1962)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.